MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTATION SCREW FOR FEMORAL NECK SYS 85MM LENGTH - STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTATION SCREW FOR FEMORAL NECK SYS 85MM LENGTH - STERILE; APPLIANCE,FIXATION,NAIL
Model Number 04.168.485S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a revision of femoral neck system (fns) implants to hemiarthroplasty.There was no patient consequence.Concomitant devices reported: bolt for femoral neck system 80mm length-sterile (part number 04.168.280s, lot unknown, quantity 1), femoral neck system plate 1 hole ¿ sterile (part number 04.168.000s, lot unknown, quantity 1), 5.0mm ti locking scr slf-tpng with t25 stardrive recess 42mm (part number 412.215, lot unknown, quantity 1).This report involves one (1) anti-rotation screw for femoral neck sys 85mm length ¿ sterile.This is report 3 of 4 for (b)(4).

Brand Name
ANTIROTATION SCREW FOR FEMORAL NECK SYS 85MM LENGTH - STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9961937
Report Number2939274-2020-01833
Device Sequence Number19512705
Product Code KTT
UDI-Device Identifier10886982274595
UDI-Public(01)10886982274595
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.168.485S
Device Catalogue Number04.168.485S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2020
Initial Report FDA Received Date04/15/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM TI LOCKING SCR SLF-TPNG; BOLT FOR FEMORAL NECK SYSTEM 80MM; FEMORAL NECK SYSTEM PLATE 1 HOLE ST
Outcome Attributed to Adverse Event Required Intervention;